Noncommutative integration of quantum Euler equations on the Lie algebraso (4); Russian Physics Journal; Vol. 35, iss. 11
| Parent link: | Russian Physics Journal: Scientific Journal Vol. 35, iss. 11.— 1992.— [P. 1031-1036] |
|---|---|
| Main Author: | Lisitsyn Ya. V. |
| Other Authors: | Shapovalov A. V. Aleksandr Vasilyevich, Shirokov I. V. |
| Summary: | Title screen The quantum analogue is considered of the classical Euler equations on the Lie algebraso (4) for the integrable case. With the help of the method of non-commutative integration (A. V. Shapovalov, I. V. Shirokov, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 4, p. 95; No. 5, p. 33 (1991)) and the method of separation of variables, the quantum equations are reduced to the solution of a system of ordinary differential equations Режим доступа: по договору с организацией-держателем ресурса |
| Language: | English |
| Published: |
1992
|
| Subjects: | |
| Online Access: | http://link.springer.com/article/10.1007%2FBF00559099 |
| Format: | Electronic Book Chapter |
| KOHA link: | https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=636620 |
Similar Items
Noncommutative Integration and Symmetry Algebra of the Dirac Equation on the Lie Groups; Russian Physics Journal; Vol. 59, iss. 8
by: Breev A. I. Aleksandr Igorevich
Published: (2016)
by: Breev A. I. Aleksandr Igorevich
Published: (2016)
Representations of Lie algebras and the problem of noncommutative integrability of linear differential equations; Soviet Physics Journal; Vol. 34, iss. 4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
Nonlinear Poisson bracket, F-algebras, and noncommutative integration of linear differential equations; Russian Physics Journal; Vol. 35, iss. 7
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1992)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1992)
Reduction and noncommutative integration of linear differential equations; Russian Physics Journal; Vol. 36, iss. 11
Published: (1993)
Published: (1993)
Quadratic algebras applied to noncommutative integration of the Klein-Gordon equation: Four-dimensional quadratic algebras containing three-dimensional nilpotent lie algebras; Russian Physics Journal; Vol. 38, iss. 3
Published: (1995)
Published: (1995)
Reduction of quantum analogs of Hamiltonian systems described by Lie algebras to orbits in a coadjoint representation; Russian Physics Journal; Vol. 41, iss. 5
by: Lisitsyn Ya. V.
Published: (1998)
by: Lisitsyn Ya. V.
Published: (1998)
The method of noncommutative integration for linear differential equations. Functional algebras and noncommutative dimensional reduction; Theoretical and Mathematical Physics; Vol. 106, iss. 1
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1996)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1996)
Classification of F algebras and noncommutative integration of the Klein-Gordon equation in Riemannian spaces; Russian Physics Journal; Vol. 36, iss. 1
Published: (1993)
Published: (1993)
Noncommutative Integrability of the Klein–Gordon and Dirac Equations in (2+1)-Dimensional Spacetime; Russian Physics Journal; Vol. 59, iss. 11
by: Breev A. I. Aleksandr Igorevich
Published: (2017)
by: Breev A. I. Aleksandr Igorevich
Published: (2017)
Quadratic algebras and noncommutative integration of Klein-Gordon equations in non-steckel Riemann spaces; Russian Physics Journal; Vol. 38, iss. 5
Published: (1995)
Published: (1995)
Noncommutative integration of the Dirac equation in Riemann spaces possessing a group of automorphisms; Soviet Physics Journal; Vol. 34, iss. 9
by: Fedoseev V. G.
Published: (1991)
by: Fedoseev V. G.
Published: (1991)
Noncommutative four-dimensional subalgebras of conformal algebra integrable in the space R; Russian Physics Journal; Vol. 38, iss. 2
Published: (1995)
Published: (1995)
Noncommutative 5-dimensional subalgebras of a conformal algebra integrable in R; Russian Physics Journal; Vol. 38, iss. 5
Published: (1995)
Published: (1995)
Remark on integrable deformations of the Euler top; Journal of Mathematical Analysis and Applications; Vol. 216, № 2
by: Galajinsky A. V. Anton Vladimirovich
Published: (2014)
by: Galajinsky A. V. Anton Vladimirovich
Published: (2014)
Cosmological and Quantum Solutions of the Navier–Stokes Equations; Russian Physics Journal; Vol. 62, iss. 5
by: Lasukov V. V. Vladimir Vasilievich
Published: (2019)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2019)
Integral Equation Method in Transonic Flow
by: Niyoqi P. Pradip
Published: (Berlin, Springer-Verlag, 1982)
by: Niyoqi P. Pradip
Published: (Berlin, Springer-Verlag, 1982)
Finite-dimensional irreducible representations of Hamiltonian lie superalgebras; Mathematics of the USSR-Sbornik; Vol. 35, iss. 4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1979)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1979)
Integral Geometry and Inverse Problems for Kinetic Equations
by: Amirov A. Kh.
Published: (Utrecht, VSP, 2001)
by: Amirov A. Kh.
Published: (Utrecht, VSP, 2001)
Euler-Savari Determination of Radii of Curvature of Cycloid Profiles; Russian Engineering Research; Vol. 30, № 10
by: Efremenkov (Ephremenkov) E. A. Egor Alekseevich
Published: (2010)
by: Efremenkov (Ephremenkov) E. A. Egor Alekseevich
Published: (2010)
IntegrableN-dimensional systems on the Hopf algebra andq-deformations; Theoretical and Mathematical Physics; Vol. 124, iss. 3
by: Lisitsyn Ya. V.
Published: (2000)
by: Lisitsyn Ya. V.
Published: (2000)
Separation of variables in the Dirac equation in Stackel spaces; Classical and Quantum Gravity; Vol. 7, iss. 4
by: Bagrov V. G.
Published: (1990)
by: Bagrov V. G.
Published: (1990)
Matrix Groups: an Introduction to Lie Group Theory
by: Baker A. Andrew
Published: (London, Springer, 2006)
by: Baker A. Andrew
Published: (London, Springer, 2006)
The Dirac equation in an external electromagnetic field: symmetry algebra and exact integration; Journal of Physics: Conference Series; Vol. 670, conf. 1 : XXIII International Conference on Integrable Systems and Quantum Symmetries (ISQS-23)
by: Breev A. I. Aleksandr Igorevich
Published: (2016)
by: Breev A. I. Aleksandr Igorevich
Published: (2016)
Methods of generating integrable potentials for the Sochrodinger equation and nonlocal symmetries; Soviet Physics Journal; Vol. 34, iss. 9
by: Bagrov V. G.
Published: (1991)
by: Bagrov V. G.
Published: (1991)
Quantum Origin of the Universe; Russian Physics Journal; Vol. 45, iss. 5
by: Lasukov V. V. Vladimir Vasilievich
Published: (2002)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2002)
Dirac Quantum Geometrodynamics; Russian Physics Journal; Vol. 58, iss. 3
by: Lasukov V. V. Vladimir Vasilievich
Published: (2015)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2015)
Integration of the d'Alembert equation by means of four-dimensional nonabelian symmetry subalgebras with a single second-order operator; Russian Physics Journal; Vol. 38, iss. 8
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1995)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1995)
Sur les integrales de S. Lie: [separater Druck ]
by: Saltykow M. N.
Published: (Paris, Gauthier-Villars, Imprimeur-libraire des comptes rendus des seances de l'Academie des scinces, 1903)
by: Saltykow M. N.
Published: (Paris, Gauthier-Villars, Imprimeur-libraire des comptes rendus des seances de l'Academie des scinces, 1903)
The Problem of Time in Quantum Cosmology; Russian Physics Journal; Vol. 47, iss. 1
by: Lasukov V. V. Vladimir Vasilievich
Published: (2004)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2004)
Quantum Dynamics of a "Pulsating Heart"; Russian Physics Journal; Vol. 61, iss. 9
by: Lasukov V. V. Vladimir Vasilievich
Published: (2019)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2019)
Quantum Solutions in Relativistic Classical Mechanics; Russian Physics Journal; Vol. 64, iss. 5
by: Lasukov V. V. Vladimir Vasilievich
Published: (2021)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2021)
A new exactly integrable hypergeometric potential for the Schroodinger equation; AIP Advances; Vol. 8, iss. 3
Published: (2018)
Published: (2018)
Separation of variables in the Dirac equation in Stackel spaces. II. External gauge fields; Classical and Quantum Gravity; Vol. 8, iss. 1
by: Bagrov V. G.
Published: (1991)
by: Bagrov V. G.
Published: (1991)
Spontaneous violation of symmetry of the classical Liouville equation; Russian Physics Journal; Vol. 50, iss. 8
by: Lasukov V. V. Vladimir Vasilievich
Published: (2007)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2007)
Solution of the Electron Motion Equations in a Relativistic Planar Magnetron; Radiophysics and Quantum Electronics; Vol. 60, iss. 1
by: Vintizenko I. I. Igor Igorevich
Published: (2017)
by: Vintizenko I. I. Igor Igorevich
Published: (2017)
Use of Lying Drop Photometry for Clinical Laboratory Diagnostics; Biomedical Engineering; Vol. 50, iss. 5
by: Aristov A. A. Aleksandr Aleksandrovich
Published: (2017)
by: Aristov A. A. Aleksandr Aleksandrovich
Published: (2017)
Particle-Like Solution of the Maxwell–Lorentz Equations; Russian Physics Journal; Vol. 60, iss. 5
by: Lasukova T. V. Tatjyana Viktorovna
Published: (2017)
by: Lasukova T. V. Tatjyana Viktorovna
Published: (2017)
Hadron Structure in Holographic Quantum Chromodynamics; Russian Physics Journal; Vol. 60, iss. 4
by: Lyubovitskiy (Lyubovitskij) V. E. Valery Efimovich
Published: (2017)
by: Lyubovitskiy (Lyubovitskij) V. E. Valery Efimovich
Published: (2017)
Noncqmmutative integration of Klein-Gordon and Dirac equations in Riemannian spaces with a group of motions; Soviet Physics Journal; Vol. 34, iss. 5
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
A quantum law of inertia in superspace-time; Russian Physics Journal; Vol. 54, iss. 1
by: Lasukov V. V. Vladimir Vasilievich
Published: (2011)
by: Lasukov V. V. Vladimir Vasilievich
Published: (2011)
Similar Items
-
Noncommutative Integration and Symmetry Algebra of the Dirac Equation on the Lie Groups; Russian Physics Journal; Vol. 59, iss. 8
by: Breev A. I. Aleksandr Igorevich
Published: (2016) -
Representations of Lie algebras and the problem of noncommutative integrability of linear differential equations; Soviet Physics Journal; Vol. 34, iss. 4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991) -
Nonlinear Poisson bracket, F-algebras, and noncommutative integration of linear differential equations; Russian Physics Journal; Vol. 35, iss. 7
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1992) -
Reduction and noncommutative integration of linear differential equations; Russian Physics Journal; Vol. 36, iss. 11
Published: (1993) -
Quadratic algebras applied to noncommutative integration of the Klein-Gordon equation: Four-dimensional quadratic algebras containing three-dimensional nilpotent lie algebras; Russian Physics Journal; Vol. 38, iss. 3
Published: (1995)